# SDR USAA2014082500016

- Difficulty date: August 24, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 45,761 hours, 16,825 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F10006003
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4L EMER LIGHT COVER MISSING.  REPLACED 4L DOOR EMER LIGHT LENS COVER.
